MAUDE Adverse Event Report: ZIMMER BIOMET, INC. M2A-MAGNUM PF CUP; PROSTHESIS, HIP

ZIMMER BIOMET, INC. M2A-MAGNUM PF CUP; PROSTHESIS, HIP
Catalog Number US157850
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/04/2008
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 157444-m2a-magnum mod hd-134600, 139258-m2a-magnum tpr insrt-228310, x12-171313-integral/x por-299620.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2019 - 05136, 0001825034 - 2019 - 05137.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Other.
 
Event or Problem Description
It was reported the patient underwent an initial hip arthroplasty.Subsequently, the patient underwent a revision due to unknown reasons a year later.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Dhr was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
M2A-MAGNUM PF CUP
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9321259
Report Number0001825034-2019-05135
Device Sequence Number1849470
Product Code LPH
UDI-Device Identifier00880304993495
UDI-Public00880304993495
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K101336
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2008
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2017
Device Catalogue NumberUS157850
Device Lot Number167780
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/22/2019
Supplement Date Received by Manufacturer01/29/2020
Initial Report FDA Received Date11/14/2019
Supplement Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;